Newly diagnosed

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2006
Total Posts : 23
   Posted 10/24/2006 6:31 PM (GMT -6)   
I was just diagnosed with depression. I had been having a problem recently, with crying for no reason over little things, etc, etc. My counselor suggested I get screened for depression. I thought I should too but i didn't want to get on medication. I didn't want to fgain weight. Last week was so bad, I had to go. I just want to take something to make me feel like I used to feel.
I will be taking Lexapro. I hope it's not harsh. I also will be going to the Dr. for depersonalization which I think brought on the depression. I've felt the depersonalization for forever, but this depression is new.
Can y'all (I'm Southern!) give me any advice? I don't know what to expect or what to do. I just need a little advice. Thanks.

Veteran Member

Date Joined Oct 2006
Total Posts : 902
   Posted Yesterday 12:44 AM (GMT -6)   
Hi Bubblyboo (cute name). Crying for no reason is depression. Something is going on with you chemically. I personally believe that our cognitive thought affect our chemistry too but it is chemical as well and that is why you should indeed try an anti-depressant. I take Lexapro. I am on the smallest dose - only 5mg. but I also take Wellbutrin. You should keep a journal of how you feel emotionally and physically once you start taking it. All drugs have side affects, I'm afraid but depression left untreated can lead to suicide ideation. Please take care of yourself and keep us posted. Hope you feel better.
DX: chronic migraine, cervical degeneration, depression/anxiety 
RX: Wellbutrin, Lexapro, Soma, Immitrex 
"You don't find out that God is all you've got until God is all you've got."

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted Yesterday 10:16 AM (GMT -6)   
Hi bubblyboo, I just wanted to welcome you to healing well forum, we are happy to have you join us here.  I am glad that you have sought treatment for your depression that is a huge step I know.  It is very important to work with your doctor and his treatment plan for you.  I havent taken Lexapro so I cant give you any feedback on that medication but if you do have any problems with it notify your physician as soon as possible so that they can make changes if necessary.  Please do feel free to continue to post this is a wonderful site for information and support.  Take care

Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease

Regular Member

Date Joined Oct 2006
Total Posts : 23
   Posted Yesterday 7:05 PM (GMT -6)   

Thanks. I like my screen name too!

I will start keekping a diary. I was tired yesterday i could hardly stay away past 6! I am worried that my dr. will put me on something else for the depersonalization disorder. I hope not. I'm a little afraid to take 2 medications at once. 

I think teaching makes my problem worse. I can't talk to anyone I work with because I know they will just say get well and get over it. I try very hard to. Everyday I think about quitting that job and maybe I will feel a little better. All the stress from my boss and the stress from the kids, sometimes I just want to leave during my planning and never come back. I have already taken my personal belongings out. I just need to decide what day to leave. I just need to get up the nerve to do it. I keep putting it off. Why, I have no idea.

Ms. Bubblyboo- a cute, bubbly little soda who is dating  tall, dark and handsome Dr. Pepper!

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 9:13 PM (GMT -6)
There are a total of 2,712,061 posts in 299,054 threads.
View Active Threads

Who's Online
This forum has 153633 registered members. Please welcome our newest member, Smitty4heisman.
413 Guest(s), 10 Registered Member(s) are currently online.  Details
tedgard, dacarte3, HBFF, Almost a 10, ChickNorris, Old Sailor, BostonMarigold, wearyRAsufferer, straydog, halbert

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer